Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

A shot of MDVP resulted in dizziness, vomiting blood with yellow substance, leg and hip pain, numbness

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
k well recently shot up the drug mdvp and the person who did it for me messed up. i have pains in the legs and a bubble on the foot were it wasn't done there my hips hurt so bad my vaines hurt they feel very cold like cod fluid running throw then i'v been puking up some blood but there is a yellow like subctens with it if i move to much my legs go num and buckle i feel dizzy and sick can u help with info
Posted Wed, 18 Apr 2012 in Drug Abuse
Answered by Dr. Hema Yadav 10 hours later

Thanks for the query.

Please try to understand that mdvp use is an illegal and hazardous substance abuse and can lead to XXXXXXX cardio-vascular, brain, kidney and hepatic side effects.
It can cause dizziness, hypertension, nausea, gastrointestinal disturbances as well.

These symptoms may resolve with time, ie after some 8 to 10 hrs when the concentration of the drug in the body diminishes. But the risk of side effects are dose dependent and if persistent, it may require treatment in hospital or ER with benzodiazepines.

But according to your description, I feel the problem is more due to Thrombophlebitis of veins due to unhealthy iv drug abuse, it could even lead to sepsis or gangrene or such life threatening complications if left untreated.

So I request you to please consult your doctor or hospital ER as soon as feasible for appropriate treatment. As you are already on other medications, please give a complete and detailed history to your attending physician to prevent any drug interaction adverse events.

Hope I have answered your query.

I'll be available for any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor